# SDR KBM2005F00037

- Difficulty date: March 5, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215300
- Condition: Cut
- Location: Tail Rotor
- Part time: 498 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAS MULTIPLE CUTS AROUND THE RUBBER.  REMOVED AND REPLACED. (K)
